# SDR UALA2012120306904

- Difficulty date: December 1, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,188 hours, 14,488 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2038
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT COLD.  COCKPIT TRIM AIR VALVE IND SHOWS FULL HOT AND COLD AIR IS BLOWING INTO COCKPIT.  REMOVED AND REPLACED FLT DECK TRIM AIR MODULATING VALVE, OPS CHECK GOOD.
